How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17769
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I have been on temazepam for 30 years at 20mg per night,I a,

Customer Question

I have been on temazepam for 30 years at 20mg per night,I a, trying too come off them this week,so far I am fine,having reduced to one pill every second night(10mg) any advice would be useful I am sure,also I am 70 years of age retired and walk 40 minutes each day at pace,cheers Rob
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Cadet.perenderprol,aspirin 100mg,pristicq 200 mg,Panadol osteo,and nexium,all Daily I have no allerges
JA: Anything else in your medical history you think the doctor should know?
Customer: No not really,I have just remembered I take meloixycam for back pain,and on occasion when my back is bad,which has not happened for some time I take tramadol,no more that 300mg in any one day,also I have lgl which is just being observed annual,no treatment otherwise,I weight about 90kg,non smoker,non drinker,and feel fit,cheers ***** ***** go out soon,if I do I'll check back
Submitted: 3 months ago.
Category: Health
Expert:  Dr. Saha replied 3 months ago.

Hello,
Thank you for your question.
I am Dr Saha, I shall try my best to help you.
Withdrawing from Temazepam should be gradual as you know.
I would suggest to have it done under supervision of your doctor.
There can be nausea, vomiting, disturbed sleep, depression.
In some cases, seizures can occur too.
Doctor can reduce the dose from 20 to 15, 10, then 7.5 & so on gradually.
I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.
Regards.